Alert archive / Pennsylvania / Flash Flood Warnings in 2006

Flash Flood Warning 17, NWS State College, PA

June 26, 2006Adams County, York County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 26, 2006, 2:23 PM EDT for Adams County, York County, Pennsylvania. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2006, 2:23 PM EDT (18:23 UTC)
Expired
Jun 26, 2006, 8:30 PM EDT
In force
6 hr
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Adams County, PA, York County, PA

The radar

The Sterling radar (KLWX), 88 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:00 PM EDTFLASH FLOOD5 Nw York Haven, PACONOWAGO CREEK ROAD CLOSED
Jun 26, 6:30 PM EDTFLASH FLOODDelta, PAFLASH FLOODING CLOSED 5 ROADS IN THE DELTA AND FAWN AREAS OF YORK COUNTY. THERE WERE ALSO 2 MUDSLIDES. ONE MUDSLIDE WAS IN LOWER CHANCEFORD TOWNSHIP ALONG ROUTE 372 NEAR SLAB ROAD. THE SECOND WAS IN WINDSOR TOWNSHIP ON BURKHOLDER ROAD EAST OF BLACKSMITH AVENUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 217 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2006-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2006-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 261827
FFWCTP
PAC001-133-270030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT MON JUN 26 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 830 PM EDT

* AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR    
  INDICATED AN AREA OF SHOWERS AND HEAVY TROPICAL DOWNPOURS HEADING  
  NORTH OUT OF MARYLAND AT ABOUT 30 MPH. THE RAIN WILL OVERSPREAD    
  THE AREA BETWEEN 230 PM AND 4 PM...WITH SOME AREAS RECEIVING       
  RAINFALL AMOUNTS IN EXCESS OF 1 INCH PER HOUR.

  AREAS THAT WILL BE ESPECIALLY VULNERABLE TO FLASH FLOODING WILL BE 
  THOSE THAT RECEIVED HEAVY RAIN SUNDAY AND EARLIER TODAY. THESE     
  INCLUDE MUCH OF CENTRAL AND NORTHERN ADAMS COUNTY...AS WELL AS     
  SOUTHERN YORK COUNTY WHERE MORE THAN 5 INCHES OF RAIN FELL IN SOME 
  LOCATIONS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DALLASTOWN...GETTYSBURG...HANOVER...PARKVILLE...RED LION...SPRY...
  WEIGELSTOWN AND YORK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3932 7765 3965 7709 3963 7656 3976 7624
      4022 7683 3997 7747

$$

FORECASTER:
LA CORTE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 11:18 AM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 26, 11:18 AM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1118 AM EDT MON JUN 26 2006

.SHORT TERM /REST OF TODAY THROUGH TUESDAY/...

A BRIEF LULL IN THE WIDESPREAD HEAVY RAIN THAT BROUGHT 1 TO 2
INCHES ACROSS ALL OF THE SUSQ VALLEY AND COUNTIES JUST TO THE
WEST EARLY THIS MORNING. STALLED OUT SFC FRONT DRAPED FROM SCENT
PENN...NE TO THE POCONO MTN REGION WILL SEPARATE A MORE WIDESPREAD
LIGHT TO MODERATE RAIN ACROSS CENTRAL AND WRN PENN THIS AFTERNOON
AND TONIGHT...WITH A MORE CONVECTIVE REGIME CAPABLE OF CREATING
ADDITONAL FLASH FLOODING THROUGHOUT THE CENTRAL AND LOWER SUSQ VALLEY.

SFC TEMPS ARE SEVERAL DEG WARMER ACROSS THIS REGION LATE THIS
MORNING WITH IDENTICAL PRECIPITABLE WATER. EXPECT N/S CONVECTIVE
LINES WITH RAINFALL RATES OVER 2 INCHES/HR TO INCREASE QUICKLY
THROUGH 18Z...AND LIKELY CAUSE MORE FLASH FLOODING ACROSS THE
REGION FROM FRANKLIN COUNTY...NE THROUGH HARRISBURG AND LANCASTER
TO NEAR KSEG. THE NOSE OF 35 KT LLVL SSE JET WILL FOCUS THE
POTENTIAL FOR MARGINAL SEVERE/ROTATING TSRA CELLS ACROSS THE LOWER
SUSQ VALLEY LATER THIS AFTERNOON AND EVENING.

MAIN CHANGE TO THE LATE MORNING ZONE PACKAGE WILL BE TO RAISE
MAX TEMPS BY SEVERAL DEG ACROSS THE SUSQ VALLEY.

&&

.PREV DISCUSSION...
 /ISSUED 325 AM EDT MON JUN 26 2006/

SYNOPSIS...
EXTREME FLASH FLOOD THREAT FOR TODAY WITH APPROACH OF ANOMALOUS
850 MB JET TAPPING 2.00+ PWATS IN A RICH TROPICAL MOISTURE PLUME
SOURCED FROM THE EASTERN CARIBBEAN. SREFS DEPICTING 850 MB WIND
ANOMALIES OF +3 TO +4 STANDARD DEVIATIONS COMBINED WITH PWAT
ANOMALIES OF +2 TO +3 S.D. ANOMALOUS 850 MB JET WILL ENHANCE
CONVERGENCE ALONG THE QUASI- STATIONARY BOUNDARY DRAPED ACROSS
CENTRAL PA...PRODUCING TRAINING CONVECTIVE CLUSTERS WITH LOCALLY
HEAVY RAINFALL AND LIKELY WIDESPREAD FLASH FLOODING ACROSS THE
SOUTH CENTRAL AND CENTRAL MOUNTAIN REGIONS TODAY INTO TONIGHT.
THIS IS PERHAPS THE MOST POTENT SYNOPTIC SETUP FOR FLOODING IVE
EVER SEEN OVER CENTRAL PA THAT HAS NOT BEEN ASSOCIATED WITH A
(DECAYING) TROPICAL CYCLONE...WE WILL HAVE OUR HANDS FULL.

SHORT TERM /TODAY THROUGH TONIGHT/...
GFS/NAM IN STRONG AGREEMENT REGARDING OVERALL FEATURES FOR THIS 24
HOUR PERIOD. BETWEEN 12 AND 18 UTC...BOTH BRING A HIGHLY ANOMALOUS
40-45 KT 850 MB JET NWD THROUGH EASTERN PA...SHARPENING THE
CONVERGENCE ZONE THROUGHOUT THE CENTRAL AND SOUTH CENTRAL MOUNTAIN
REGION. EVIDENCE OF THIS ALREADY BEING SEEN OVER NRN VIRGINIA
HEADING INTO S CENTRAL PA LAST HOUR OR SO. FORESEE LITTLE MOVEMENT
TO THIS CONVERGENCE ZONE THROUGHOUT THE DAY AND INTO THIS EVENING...
SUGGESTING VERY HIGH FLASH FLOODING POTENTIAL FOR A LARGE PORTION
OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS TODAY. MEANWHILE...WITH
THE 2.00+ PWATS PERSISTING ACROSS EASTERN PORTIONS OF MY CWA AND
ADDITIONAL TROPICAL VORT MAXES LIFTING NORTHWARD THROUGH THE
SUB TROPICAL PLUME AS PER WV IMAGERY...WILL ABSOLUTELY KEEP MY
EASTERN COUNTIES IN FLASH FLOOD WATCHES FOR TODAY AND
TONIGHT...AND HAVE THUS EXPANDED THE EXISTING WATCH TO INCLUDE THE
LOWER SUSQ. AS WELL AS MY REMAINING TWO NORTHWEST COUNTIES (WARREN
AND MCKEAN) INTO THE WATCH WITH BEST CONVERGENCE APPROACHING THOSE
AREAS TODAY AND LINGERING TONIGHT.

THE STORY REMAINS THE SAME TONIGHT WITH CONTINUED STRONG
CONVERGENCE ZONE LOCKED IN PLACE OVER CENTRAL PA WITH HIGH
MOISTURE CONTENT (PWATS +2 TO +3 S.D. ABOVE NORMAL).

LONG TERM /TUESDAY THROUGH SUNDAY/...
FLASH FLOOD THREAT WILL REMAIN HIGH TIL MIDWEEK WHEN INCREASED
WESTERLIES ARRIVE AROUND BASE OF UPPER TROF DIGGING INTO THE WRN
GLAKS TUESDAY AFTERNOON AND EVENING. GFS/NAM IN AGREEMENT ON THIS
SCENARIO AS WELL...HOPEFULLY NUDGING THE ANOMALOUSLY MOIST SUBTROPICAL
PLUME BACK OFFSHORE TUESDAY NIGHT AND WEDNESDAY AND REDUCING THE
FLOOD THREAT. GFS CONTS TO HINT THAT A WEAK FRONT WILL DROP ACROSS
THE REGION LATER THURSDAY PRODUCING SCATTERED CONVECTION. NO
CHANGES BEYOND DAY 3 THIS MORNING.

AVIATION...
WHAT YOU SEE IS WHAT YOU GET...POOR FLYING CONDITIONS WILL CONTINUE
THROUGH THIS FORECAST PERIOD AS THE REGION REMAINS EMBEDDED IN VERY
MOIST SOUTHERLY IN A STAGNANT WEATHER PATTERN.

WIDESPREAD MVFR VISIBILITIES IN FOG AND RAIN UNDER MAINLY IFR
CEILINGS WILL BE MAINTAINED INTO TUESDAY MORNING AS WAVES OF RAIN
AND SOME THUNDERSTORMS CONTINUE TO LIFT NORTH THROUGH PENNSYLVANIA.
WHEN IT IS NOT RAINING...AREAS OF FOG AND DRIZZLE WILL BE PREVALENT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR PAZ004>006-010>012-017>019-024>028-
033>037-041-042-045-046-049>053-056>059-063>066 UNTIL 8 PM
TUESDAY.
&&

SHORT TERM...LAMBERT
Hazardous weather outlook, Jun 26, 4:39 AM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
439 AM EDT MON JUN 26 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-270845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
439 AM EDT MON JUN 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL PENNSYLVANIA
TODAY AND TONIGHT.

WIDESPREAD RAINFALL OF 1 TO 3 INCHES IS EXPECTED WITH LOCALLY
HEAVIER AMOUNTS UP TO 4 OR 5 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING FOR
ALL OF CENTRAL PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE SEND US YOUR RAINFALL REPORTS...ALONG WITH ANY
FLOODING ALONG STREAMS.

In the hours before

Local storm report, Jun 26, 9:44 AM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
944 AM EDT MON JUN 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      GREENCASTLE             39.79N 77.73W
06/25/2006                   FRANKLIN           PA   EMERGENCY MNGR

            RTE 11 UNDERPASS FLOODED. 2 INDIVIDUALS TRAPPED IN
            VEHICLE

0300 PM     FLASH FLOOD      WAYNESBORO              39.75N 77.58W
06/25/2006                   FRANKLIN           PA   TRAINED SPOTTER

            NUMEROUS ROADS FLOODED. WATER FLOWING FROM PAVED PARKING
            LOTS INTO ROADS.

0500 PM     FLASH FLOOD      YORK SPRINGS            40.01N 77.12W
06/25/2006                   ADAMS              PA   LAW ENFORCEMENT

            BERMUDIAN CREEK OUT OF ITS BANKS NEAR HOME BACK BRIDGE.
            OLD HARRISBURG ROAD CLOSED FOR FLOODING NEAR GETTYSBURG.

0500 PM     FLASH FLOOD      MAHAFFEY                40.88N 78.73W
06/25/2006                   CLEARFIELD         PA   LAW ENFORCEMENT

            ROCK SLIDES ACROSS RTE 286 NEAR MAHAFFEY

0500 PM     FLASH FLOOD      PINE GROVE              40.55N 76.39W
06/25/2006                   SCHUYLKILL         PA   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED WITH 1 FOOT OR MORE OF WATER ON
            ROADS.

0600 PM     FLASH FLOOD      PALMYRA                 40.31N 76.60W
06/25/2006                   LEBANON            PA   EMERGENCY MNGR

            REPORTS OF SEVERAL ROADS CLOSED IN PALMYRA AND LEBANON

0730 PM     FLASH FLOOD      VALLEY GREEN            40.16N 76.79W
06/25/2006                   YORK               PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED IN NEW BERRY AND FAIRVIEW
            TOWNSHIPS.

1015 PM     FLASH FLOOD      YORK SPRINGS            40.01N 77.12W
06/25/2006                   ADAMS              PA   EMERGENCY MNGR

            WATER RESCUE NEEDED ON MATAMORAS VALLEY ROAD

1030 PM     FLASH FLOOD      LANCASTER               40.04N 76.30W
06/25/2006                   LANCASTER          PA   TRAINED SPOTTER

            WATER ACROSS RTE 741 IN LAMPETER

0730 AM     FLASH FLOOD      GREENCASTLE             39.79N 77.73W
06/26/2006                   FRANKLIN           PA   EMERGENCY MNGR

            NUMEROUS FLOODED ROADS AND ROAD CLOSURES. SEVERAL WATER
            RESCUES REQUIRED FOR INDIVIDUALS TRAPPED IN CARS.

0800 AM     HEAVY RAIN       N GREENCASTLE           39.79N 77.73W
06/26/2006  M2.87 INCH       FRANKLIN           PA   TRAINED SPOTTER

            RAINFALL BETWEEN 1 AM AND 7 AM. TOTAL RAIN FOR THE TWO
            DAY PERIOD IS 5.75 INCHES SO FAR.

&&

ART
Special weather statement, Jun 26, 12:03 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1203 PM EDT MON JUN 26 2006

PAZ028-035-036-050-056-057-063-261800-
CUMBERLAND-DAUPHIN-FRANKLIN-FULTON-JUNIATA-PERRY-SNYDER-
1203 PM EDT MON JUN 26 2006

...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT THE
COUNTIES OF CUMBERLAND...DAUPHIN...FRANKLIN...FULTON...JUNIATA...
PERRY AND SNYDER THROUGH 2 PM...

AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING LINE OF STRONG THUNDERSTORMS EXTENDING FROM 14 MILES
NORTHWEST OF ENOLA TO 4 MILES NORTH OF CHAMBERSBURG TO 10 MILES
NORTHEAST OF BERKELEY SPRINGS...MOVING NORTHEAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR MILLERSBURG...ELIZABETHVILLE AROUND 1215
PM...PILLOW...BERRYSBURG AROUND 1230 PM...NEWPORT AROUND 1245
PM...WILLOW HILL...MEISERVILLE AROUND 100 PM AND LOYSVILLE AROUND
115 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 177 AND 228...I-81 BETWEEN
MILE MARKERS 3 AND 53.

SOME OF THE STORMS WITHIN THIS LINE WILL MOVE ACROSS THE SAME
AREAS...BRINGING UP TO 2 INCHES OF RAIN IN LESS THAN AN HOUR. THIS
HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS. A FLASH FLOOD WARNING MAY BE
REQUIRED THIS AFTERNOON FOR AREAS RECEIVING THIS HEAVY RAIN.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

ALSO...EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Jun 26, 2:01 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT MON JUN 26 2006

PAZ056-057-059-063>066-262100-
ADAMS-CUMBERLAND-DAUPHIN-LANCASTER-LEBANON-PERRY-YORK-
201 PM EDT MON JUN 26 2006

...MORE DOWNPOURS HEADING INTO THE REGION...

AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND HEAVY TROPICAL DOWNPOURS HEADING NORTH OUT OF
MARYLAND. THE RAIN WILL OVERSPREAD THE AREA BETWEEN 230 PM AND 4
PM...WITH SOME AREAS RECEIVING RAINFALL AMOUNTS IN EXCESS OF 1 INCH
PER HOUR.

THE HEAVY RAIN WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA
INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 208 AND
295...I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS
28 AND 97...I-83 BETWEEN MILE MARKERS 2 AND 50...ALL OF I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 30...ROUTE
209...ROUTE 222...ROUTE 322...ROUTE 322/22...ROUTE 422...STATE ROAD
41...STATE ROAD 94...STATE ROAD 501.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER:
LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:35 PM EDTFlash Flood WarningCTPLancaster6 hr
Jun 25, 10:26 PM EDTFlash Flood WarningCTPAdams, York5 hr
Jun 25, 11:25 PM EDTFlash Flood WarningCTPLebanon, Schuylkill4 hr
Jun 26, 5:08 AM EDTFlash Flood WarningCTPFranklin3 hr
Jun 26, 7:00 PM EDTFlash Flood WarningCTPSomerset3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.